# SDR 2002UALA01017

- Difficulty date: June 15, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 37,407 hours, 13,688 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Rusted
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 310, S1 FASTENER HEAD HAS RUST ON EXTERNAL SURFACE.  MAJOR REPAIR ACCOMPLISHED. INSTALLED SHEAR TIE AND DOUBLER.
